Dr. Chengchun Hao

Academy of Mathematics & Systems Science

China Academy of Science, China

Associate Professor



2005 Ph.D., China Academy of Science, China

2002 M.S., Hebei University, China

1999 B.S., Hebei University, China

Publications (Selected)

  1. Hao, chengchun, T. Luo, A priori estimates for free boundary problem of incompressible inviscid magnetohydrodynamic flows, Arch. Ration. Mech. Anal., 212(3), 805-847, 2014.
  2. Hao, chengchun, H.-L. Li, Well-Posedness for a multidimensional viscous liquid-gas two-phase flow model, SIAM J. Math. Anal., 44(3), 1304–1332, 2012.
  3. Hao, chengchun, Global well-posedness for a multidimensional chemotaxis model in critical Besov spaces, Zeitschrift für angewandte Mathematik und Physik, 63(5), 825-834, 2012.
  4. Hao, chengchun, Y.Q.Lin, H.-L. Li, Global well-posedness of compressible bipolar Navier-Stokes-Poisson equations, Acta Mathematica Sinica, English Series, 28(5), 925-940, 2012.
  5. Hao, chengchun, B. X. Wang, Z. H. Huo, Z. H. Guo, Harmonic analysis method for nonlinear evolution equations,I, World Scientific Pub Co Inc, 2011, xiv+283.
  6. Hao, chengchun, Well-posedness for the viscous rotating shallow water equations with friction terms, J. Math. Phys.: 2011, 52(2), 023101, 12pp.
  7. Hao, chengchun, Well-posedness to the compressible viscous magnetohydrodynamic system, Nonlinear Analysis: Real World Applications, 12(6), 2962–2972, 2011.
  8. Hao, chengchun, Cauchy problem for viscous shallow water equations with a thirdorder surface tension term, Disc. Cont. Dyn. Sys., Ser. B, 13(3), 593-608, 2010.
  9. Hao, chengchun, L.Hsiao, H.-L.Li, Cauchy problem for viscous rotating shallow water equations, J. Diff. Eqns., 247, 3234-3257, 2009.
  10. Hao, chengchun, H.-L.Li, Global existence for compressible Navier-Stokes-Poisson equations in three and higher dimensions, J. Diff. Eqns., 246, 4791-4812, 2009.
  11. Hao, chengchun, H.-L.Li, G.-J.Zhang, M.Zhang, Long-time self-similar asymptotic of the macroscopic quantum models, J. Math. Phys., 49, 1-14, 2008.
  12. Hao, chengchun, L.Hsiao and H.-L.Li, Global well-posedness for the Gross-Pitaevskii equation with an angular momentum rotational term, Math. Meth. Appl. Sci., 31(6), 655-664, 2008.
  13. Hao, chengchun, L.Hsiao, H.-L.Li, Global well posedness for the Gross-Pitaevskii equation with an angular momentum rotational term in three dimensions, J. Math. Phys., 48, 102105, 1-11, 2007.
  14. Hao, chengchun, Well-posedness for one-dimensional derivative nonlinear Schrodinger equations, Comm. Pure Appl. Anal., 6(4), 997-1021, 2007.
  15. Hao, chengchun, L.Hsiao, B.X.Wang, Wellposedness of Cauchy problem for the fourth order nonlinear Schrodinger equations in multi-dimensional spaces, J. Math. Anal. Appl., 328(1), 58-83, 2007.
  16. Hao, chengchun, B.X.Wang and H.Hudzik, Energy scattering for the nonlinear Schrodinger equations with exponential growth in lower spatial dimensions, J. Diff. Eqns., 228(1), 311-338, 2006.
  17. Hao, chengchun, L.Hsiao, B.X.Wang, Wellposedness for the fourth order nonlinear Schrodinger equations, J. Math. Anal. Appl., 320(1), 246-265, 2006.
  18. Hao, chengchun, The initial boundary value problems for quasi-linear Schrodinger-Poisson equations, Acta Math. Sci., Ser. B, 26(1), 115-124, 2006.
  19. Hao, chengchun, L.Hsiao, Large time behavior and global existence of solution to the bipolar defocusing nonlinear Schrodinger-Poisson system, Quart. Appl. Math., 62(4), 701-710, 2004.
  20. Hao, chengchun, L.Hsiao and H.-L.Li, Modified scattering for bipolar nonlinear Schrodinger-Poisson equations, Math. Model. Meth. Appl. Sci., 14(10), 1481-1494, 2004.

Profile Details

Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.